# SDR AWXA200100483

- Difficulty date: September 13, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545769
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - "C" - GOUGE IN STR 27R AT BS 480, FOUND TO BE BEYOND SRM LIMITS AFTER BLEND OUT. MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED STRINGER SECTION AND FILLERS, AND INSTALLED REPAIR PARTS IAW B737 SRM 53-00-03, PG 201 - 206.
